Advances in Theoretical and Mathematical Physics

Volume 23 (2019)

Number 2

Moduli and periods of supersymmetric curves

Pages: 345 – 402

DOI: https://dx.doi.org/10.4310/ATMP.2019.v23.n2.a2

Authors

Giulio Codogni (Dipartimento di Matematica e Fisica, Università Roma Tre, Roma, Italy)

Filippo Viviani (Dipartimento di Matematica e Fisica, Università Roma Tre, Roma, Italy)

Abstract

Supersymmetric curves are the analogue of Riemann surfaces in super geometry. We establish some foundational results about (Deligne–Mumford) complex superstacks, and we then prove that the moduli superstack of supersymmetric curves is a smooth Deligne–Mumford complex superstack. We then show that the superstack of supersymmetric curves admits a coarse complex superspace, which, in this case, is just an ordinary complex space. In the second part of this paper we discuss the period map. We remark that the period domain is the moduli space of ordinary abelian varieties endowed with a symmetric theta divisor, and we then show that the differential of the period map is surjective. In other words, we prove that any first order deformation of a classical Jacobian is the Jacobian of a supersymmetric curve.

The full text of this article is unavailable through your IP address: 54.92.164.9

Both authors are funded by the FIRB 2012 Moduli Spaces and their Applications, and they acknowledge the support of the Simon center for their participation to the Supermoduli workshop in Stony Brook. G.C. also acknowledges the support by the “De Giorgi Center” for his participation to the intensive research period “Perspectives in Lie Theory”, where part of this work was carried out.

Published 11 November 2019